# SDR EISA99236

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED A CRACK IN FUSELAGE SKIN AT UPPER HINGE CUT-OUT AT FORWARD ENTRY DOOR.  TRIMMED DAMAGED AREA PER SB 727-53-0198.  FABRICATED AND INSTALLED DOUBLER PER SB 727-53-0198.  TT:  65,345:17 HOURS.  TC:  43,816.  (X)
